Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had diarrhoea. Have hyperthyroidism. Took radiation for goiter. Have ulcer. Reason for diarrhoea?

I have had diareaha for 4 weeks going on and I got the flu shot 4 weeks ago, I also am hyper throid and take levo thryoxin and also had my thyroid radiation . I did not have cancer, just a goiter . I also got bit by another kissing bug 2 weeks ago. I nor the doctor can figure out what is wrong. I have been checked for c diff, sepsis and get an ultra sound on Tues. Am I headed in the right direction for diagnosis. I do not have a fever nor do I throw up. I do have an ulcer, but food just goes right through me.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM). There may be two reasons for diarrhea in this scenario

1.In hyperthyroidism there is increase in gastrointestinal tract which may lead to diarrhea. For this you have to become euthyroid. Meanwhile take some antisecretory agent like loperamide
2. It may be due to radiation enteritis for this take syrup sucralfate

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 4 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor